# SDR CA070725006

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Engine: Lyc O360A3A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 0360A3A
- Part serial: L576436
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAULED CYLINDER ASSY`S WERE INSTALLED APPROX 500 HRS AGO ONTO A FRETTED CRANKCASE.  THE CENTER MAIN BEARING THEN SPUN IN THE BEARING SADDLE.  METAL WAS DETECTED IN THE OIL SCREEN AND THE ENGINE WAS SUBSEQUENTLY TORN DOWN FOR OVERHAUL.  THE CRANKCASE IS UNSERVICEABLE. (TC NR 20070725006)
